Chinese Journal of Quantum Electronics, Volume. 27, Issue 6, 754(2010)
Propagation properties of optical soliton in distributed fiber amplifier
Get Citation
Copy Citation Text
ZHOU Xiao-hong, GAO Xiao-rong, WANG Li, WANG Ze-yong, LUO Bin. Propagation properties of optical soliton in distributed fiber amplifier[J]. Chinese Journal of Quantum Electronics, 2010, 27(6): 754
Received: Dec. 7, 2009
Accepted: --
Published Online: Dec. 7, 2010
The Author Email: Xiao-hong ZHOU (z660414@sina.com)
CSTR:32186.14.